Spot on my bum cheek. HELP LOOL Watch

Anonymous #1
#1
Report Thread starter 1 month ago
#1
As you would imagine, yes it hurts when I sit on it. It’s uncomfortable. Why do I have it? I never do. I feel like it got bigger. What do I do? Will it go?
0
reply
rebeccaxrss
Badges: 14
Rep:
?
#2
Report 1 month ago
#2
(Original post by Anonymous)
As you would imagine, yes it hurts when I sit on it. It’s uncomfortable. Why do I have it? I never do. I feel like it got bigger. What do I do? Will it go?
Go see a doctor love I don't think TSR can resolve this erm issue
0
reply
WazzWazz98
Badges: 16
Rep:
?
#3
Report 1 month ago
#3
(Original post by Anonymous)
As you would imagine, yes it hurts when I sit on it. It’s uncomfortable. Why do I have it? I never do. I feel like it got bigger. What do I do? Will it go?
try sudocrem
1
reply
Zed03
Badges: 13
Rep:
?
#4
Report 1 month ago
#4
Stand against the wall and get someone to burn it off with a flamethrower
0
reply
queenotw
Badges: 3
Rep:
?
#5
Report 1 month ago
#5
pop it with a sterilised needle and squeeze out the pus - then apply sudocrem to it x
1
reply
black tea
Badges: 18
Rep:
?
#6
Report 1 month ago
#6
(Original post by queenotw)
pop it with a sterilised needle and squeeze out the pus - then apply sudocrem to it x
Definitely don't do this - it will be super sore and likely won't work and there is a high chance of causing an infection. If have something for spots (preferably something with salicylic acid in it), dab that onto the area a few times a day and hopefully, it will dry up. If not, and if the spot is getting larger or more painful, you might need antibiotics.
0
reply
queenotw
Badges: 3
Rep:
?
#7
Report 1 month ago
#7
(Original post by black tea)
Definitely don't do this - it will be super sore and likely won't work and there is a high chance of causing an infection. If have something for spots (preferably something with salicylic acid in it), dab that onto the area a few times a day and hopefully, it will dry up. If not, and if the spot is getting larger or more painful, you might need antibiotics.
Clearly don’t know what you’re talking about love 🤣🤣
0
reply
Anonymous #1
#8
Report Thread starter 1 month ago
#8
It’s gone now. I exaggerated quite a bit
0
reply
MoonlightRain
Badges: 21
Rep:
?
#9
Report 1 month ago
#9
well this makes me feel like ****
0
reply
black tea
Badges: 18
Rep:
?
#10
Report 1 month ago
#10
(Original post by IH8Studying)
well this makes me feel like ****
why?
0
reply
MoonlightRain
Badges: 21
Rep:
?
#11
Report 1 month ago
#11
(Original post by black tea)
why?
Cause I have acne all across mine
0
reply
black tea
Badges: 18
Rep:
?
#12
Report 1 month ago
#12
(Original post by IH8Studying)
Cause I have acne all across mine
Ouch, that must be sore! Can your GP not prescribe you something for it?
0
reply
MoonlightRain
Badges: 21
Rep:
?
#13
Report 1 month ago
#13
(Original post by black tea)
Ouch, that must be sore! Can your GP not prescribe you something for it?
They don’t hurt. They’re just pimples.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you get study leave?

Yes- I like it (502)
59.69%
Yes- I don't like it (43)
5.11%
No- I want it (239)
28.42%
No- I don't want it (57)
6.78%

Watched Threads

View All